CASE PRESENTATION: A 49 years old man with stage IV human epidermal growth factor receptor 2 positive GE junction AC presented with complaints of cough, shortness of breath and fatigue. These symptoms coincided with the initiation of KTN3379/trastuzumab about a month earlier with rapid worsening over the last couple of days. KTN3379 is the phase 1 clinical trial medication that is a human monoclonal antibody blocking the activity of ErbB3 receptor tyrosine kinase (RTK). Upon admission, he was found to have mildly elevated troponins. A transthoracic echocardiogram (TTE) demonstrated severely increased RV cavity size with severely decreased RV systolic function. McConnell's sign was noted. A computed tomography angiography was negative for pulmonary embolism (PE) but demonstrated new bilateral pulmonary infiltrates. Due to concern for possible infection, the patient underwent bronchoscopy with bronchoalveolar lavage (BAL) and transbronchial biopsies (TBBx). BAL ruled out an infectious etiology. TBBx showed arteriole obliteration by smooth muscle proliferation suggestive of pulmonary vasculopathy (Figure 1). The right heart catheterization (RHC) confirmed severe pulmonary hypertension with mean pulmonary artery pressure of 70 mmHg and a pulmonary vascular resistance of 20 Wood units. Unfortunately, shortly after the RHC, the patient developed a pulseless electrical activity cardiac arrest and died after resuscitation efforts were unsuccessful. Ante-mortem cytologic examination of blood aspirated from the pulmonary artery catheter (PAC) (not in a wedged inflated balloon position) confirmed the presence of circulating tumor cells. Autopsy results showed diffuse dissemination of tumor cells in the lymphatic channels (Figure 2) and small pulmonary arterioles obliteration by tumor cells and fibromuscular proliferation with recanalization suggestive of PTTM.